# SDR CALA2024120202990

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,730 hours, 19,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110834
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 STR-Z154 AFT CARGO COMPARTMENT STA 1420/1440 STR 29R HAS CORROSION IN 4EA POINTS. REMOVED AND REPLACED STRINGER 29R STA 1420 TO STA 1440 P/N 146N3 SRM 51-40-02-0G DRAWING 146N3300 SRM 51-20-01.  INSTALLED NEW STRINGER CLIP P/ N 146N2005-133 TRAVELLER #T24/1786080 AND ATTACHED PARTS REMOVED FOR ACCESS AND RESTORED PROTECTION SURFACE IAW B757-300
